Show simple item record

dc.creatorHall, Luis J.
dc.date2013-03-04
dc.date.accessioned2016-05-02T21:32:49Z
dc.date.available2016-05-02T21:32:49Z
dc.identifierhttp://revistas.ucr.ac.cr/index.php/economicas/article/view/8007
dc.identifier.urihttp://hdl.handle.net/10669/18510
dc.descriptionThis paper has two primary objects. On the one hand, it presents a rigorous derivation of the Sraffa model recurring to some theorems discovered by Frobenius and Perron at the beginning of the twentieth century. This presentation is used to study the concept of productive economies or surplus economies, the solution to the price system and also to provide a clear derivation of the concept of the Standard Commodity. The second goal of the paper is to sketch von Neumann's balanced growth model and show how Sraffa's model is related to Neumann`s model. Showing the role of the assumptions, one can establish the relationship between both models, particularly the role of irreducibility to obtain uniqueness and unify the study of both models.en-US
dc.descriptionThis paper has two primary objects. On the one hand, it presents a rigorous derivation of the Sraffa model recurring to some theorems discovered by Frobenius and Perron at the beginning of the twentieth century. This presentation is used to study the concept of productive economies or surplus economies, the solution to the price system and also to provide a clear derivation of the concept of the Standard Commodity.The second goal of the paper is to sketch von Neumann's balanced growth model and show how Sraffa's model is related to Neumann`s model. Showing the role of the assumptions, one can establish the relationship between both models, particularly the role of irreducibility to obtain uniqueness and unify the study of both models. es-ES
dc.formatapplication/pdf
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de Costa Ricaes-ES
dc.relationRevista de Ciencias Económicas;
dc.relationhttp://revistas.ucr.ac.cr/index.php/economicas/article/view/8007/7629
dc.rightsCopyright (c) 2014 Ciencias Económicases-ES
dc.sourceRevista de Ciencias Económicas; Ciencias Económicas: Volumen 30, Número 2en-US
dc.sourceRevista de Ciencias Económicas; Ciencias Económicas: Volumen 30, Número 2es-ES
dc.source2215-3489
dc.source0252-9521
dc.subjectSRAFFAen-US
dc.subjectECONOMIES OFF PRODUCTIONen-US
dc.subjectCLASSIC ECONOMICSen-US
dc.subjectTHEORY OFF DISTRIBUTIONen-US
dc.subjectPRICESen-US
dc.subjectSRAFFAes-ES
dc.subjectECONOMIES OFF PRODUCTIONes-ES
dc.subjectCLASSIC ECONOMICSes-ES
dc.subjectTHEORY OFF DISTRIBUTIONes-ES
dc.subjectPRICESes-ES
dc.titleA MATHEMATICAL STUDY OF THE SRAFFIAN MODELen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record